MAUDE Adverse Event Report: MC3 INC. VITALFLOW CONSOLE; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE

MC3 INC. VITALFLOW CONSOLE; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Model Number 58100
Medical Device Problem Codes Device Alarm System (1012); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was an alleged product issue with the vitalflow console instrument.During use, the vitalflow screen turned white while the pump continued spinning.The customer informed during a phone call that the mc3 logo flashed, and then the screen returned to normal.The alarm history was checked, confirming an e70 error.The instrument was used to complete the procedure.No impact to the patient was associated with this event.
 
Additional Manufacturer Narrative
Correction b5: medtronic received information that during use of a vital flow motor drive instrument, it was reported that the vitalflow screen turned white while the pump continued spinning.Mc3 logo flashed, and then the screen returned to normal.The alarm history was checked, confirming an e70 error (gui connection lost).The instrument was used to complete the procedure.There was no adverse patient effect associated with this event.Additional info b5: investigation at the contract manufacturer has identified the reported issue, a white screen followed by an e70 error (gui connection lost), was determined to be a software bug in the code that generates the alarm history screen which causes the screen to reset the first time the alarm history screen is viewed if a large number of alarms had been logged before viewing the screen.The instrument issue occurred during patient support.There was no adverse patient effect associated with this event.Additional investigation information, corrective and preventative actions will be documented in the medtronic corrective and preventative action plan (capa) track wise event that will be initiated.Dhr review is not required as there is an existing further action.The service history record was not reviewed as the information provided suggests no evidence of servicing issues with the device.There were no patient/clinical safety issues reported.Trends for issues with this product are reviewed at quarterly quality meetings.Unable to confirm customer complaint.Tested device for 30 minutes with no fault.Repair on the vitalflow device will not be performed per business agreement.No further action required medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VITALFLOW CONSOLE
Common Device Name
BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23377213
Report Number3011468686-2025-00098
Device Sequence Number18358767
Product Code QNR
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K230364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58100
Device Catalogue Number58100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date02/23/2026
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011468686-10/10/2025-00
Patient Sequence Number1
Patient SexUnknown